Access count of this item: 72

Files in This Item:
File Description SizeFormat 
0713-15.pdf598.76 kBAdobe PDFView/Open
Title: Rings with Approximation Property : C. Rotthaus の論文の紹介(Frobenius写像の可換環論への応用)
Authors: 西村, 純一  KAKEN_name
Author's alias: NISHIMURA, Jun-ichi
Issue Date: Feb-1990
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 713
Start page: 156
End page: 163
Appears in Collections:It's Applications to Commutative Ring of Frobenius Mapping

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.